Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Hypertension
|lnore - Sat Dec 20, 2008 12:05 pm||
I am taking Lisinopril/hctz, 20/12.5 mg, twice daily
I have been having trouble sleeping. Can I take Tylonel PM without any problems?
|John Kenyon, CNA - Sat Dec 20, 2008 9:11 pm||
Hi there -
Tylenol (acetaminophen) is fine with Lisonpril/HCTZ, no interactions. What makes Tylenol PM a sleep aid is a small amount of diphenhydramine (the active ingredient in Benadryl). Again, no problem there. You may feel more sleepy at night after taking Tylenol PM while taking Lisinopril/HCTZ, simply because one of the more commonly reported side effects of Lisinopril is drowsiness (also lightheadedness). If you're going to sleep anyway, this shouldn't be a problem.
Hope this helps.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.